No seriously…

I’m totally TRYING to work on Eikasia (and thereby ALP!), its just that I got hit with some withdrawal symptoms. Withdrawals from what? Rest assured, I’m not a coke addict. But I do, unfortunately, take regular medication. So when I took that stupid 8 hour “nap” last night, I skipped my scheduled dose of anti-depressants and anti-anxiety pills, and my dosage isn’t exactly mild. Actually my dosage is kinda…heavy. I’m not sedated or something, but going from 275 mg of “the stuff” to 0 mg of “the stuff” results in lots of stuff kicking my ass. So at the moment, my body is like, “DUDE YOU SUCK,” and I’m just like…

OMFG, I’M ACTUALLY TRYING TO WRITE FOR ONCE, WHY IS THIS HAPPENING!?

P.S. I’ll send you special Eikasia goodies if you can guess the joke film reference I’m trying to make above.

Advertisements
Tagged , , , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: